# SDR YENA201905080268

- Difficulty date: May 8, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N644JB
- Make and model: Airbus A320-232
- Aircraft serial: 2832
- Aircraft time: 51,371 hours, 18,248 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 170, FLL-BOS. DIVERTED TO JFK. OUTER TANK TO INNER TANK TRANSFER VALVE INOP ( INTER CELL TRANSFER VALVES-LH WING-BOTH LATCH CLOSED ); PERFORMED OPERATIONAL TEST OF INDIVIDUAL TRANSFER VALVES IAW AMM 28-15-00-710-002A WITH NO FAULTS NOTED. ALL INTERCELL TRANSFER VALVES AT L & R WINGS PERFORMED WITHOUT FAILURE OF ANY KIND. MX-4 UPDATED PLACARD REMOVED.
